# SDR SWAA2022031775642

- Difficulty date: October 23, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 927 TO 947 RBL 18 INTERCOSTAL CRACKED. / REMOVED AND REPLACED INTERCOSTAL AT STA 927 TO 947 RBL 18 IAW SRM 51-40-02-0G-0 PAR 4 PART# 147A7500 Y22; ATAG WN0664 IAW DWG 147A7500 REV-
